# SDR ASAA2014123110104

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,494 hours, 4,547 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: 21SN4152
- Condition: Failed
- Location: Nr 1 Anti Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LT ENGINE AMBER COWL A/I VALVE CAME ON AFTER START, THEN EXTINGUISHED.  LIGHT AGAIN CAME ON ON TAXI OUT.  RAN QRH CALLED MAINTENANCE CONTROL. ACFT GROUNDED. IAW AMM 30-21-21, REPLACED NR 1 ENG TAI PRESSURE SENSOR.  RAN NR 1 ENG AT T/O POWER, 4 CYCLES W/NO ANTI-ICE FAULTS INDICATED.
